| Catalog Number |
107140 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that during priming with a prismaflex hf1000 set, an external fluid leakage was observed from the static discharge ring.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Neither sample nor photo were provided for analysis, however, based on the reported information, the most probable cause was associated to product misuse and reusing for priming classes.Should additional relevant information become available, a supplemental report will be submitted.